# SDR SWIA2020021448504

- Difficulty date: December 30, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY DOOR OPENING RH FWD DOOR STOP FITTING IS CHAFED   (C-CHECK) RO 2/10/2020   REMOVED AND RE PLACED FWD RH E7E BAY DOOR FITTING IAW CRJ200 SRM/AMM
